Journal article icon

Journal article

Alperin's conjecture for algebraic groups

Abstract:
We prove analogues for reductive algebraic groups of some results for finite groups due to Knörr and Robinson from 'Some remarks on a conjecture of Alperin', J. London Math. Soc (2) 39 (1989), 48-60, which play a central rôle in their reformulation of Alperin's conjecture for finite groups. © 2007. Published by Oxford University Press. All rights reserved.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/ham043

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
59
Issue:
3
Pages:
375-378
Publication date:
2008-09-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Source identifiers:
9891
Language:
English
Pubs id:
pubs:9891
UUID:
uuid:ce8f2b93-6738-4087-86ba-2a680588c34e
Local pid:
pubs:9891
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP